Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica (pregabalin) - Side Effects ?

Posted by Daisey on September 7, 2006, at 12:22:32

In reply to Re: Lyrica (pregabalin) - Side Effects ? SLS, posted by MARTY on September 5, 2006, at 15:32:29

I have Thoracic Outlet Syndrome and have been taking Nurontin for 3 years.
I just started taking the Lyrica yesterday (75mg).
I had my second dose today (75mg).
I hope it doesn't cause me to gain weight.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Daisey thread:681989
URL: http://www.dr-bob.org/babble/20060901/msgs/683968.html